INTEGRATING ANALYTICAL AEROELASTIC INSTABILITY ANALYSIS INTO DESIGN OPTIMIZATION OF AIRCRAFT WING STRUCTURES


Nikbay M., Acar P.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.1, no.2, pp.237-253, 2011 (ESCI)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 2
  • Publication Date: 2011
  • Journal Name: TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.237-253
  • Istanbul Technical University Affiliated: Yes